# SDR IPXA2018101935170

- Difficulty date: October 6, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 32,475 hours, 22,587 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N54105
- Condition: Delaminated
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 221XAF IS DELAMINATED. FABRICATED NEW FLOOR PANEL 221XAF PER SRM B575-5320-9692-K.
